# SDR FDEA201006302281

- Difficulty date: June 30, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 60,831 hours, 10,312 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA3017599
- Condition: Damaged
- Location: Bs 535 L25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO STATION 535 LONGERON 25L STRINGER FOUND DAMAGED.  DAMAGED LONGERON AT MAIN DECK CARGO STATION 535 LONGERON 25L REMOVED AND REPLACED WITH NEW FABRICATED LONGERON AS PER DWG ACA3017 REV L AND INSTALLED AS PER SRM 51-31-01 REV 43. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 100.
